# SDR REXA200600045

- Difficulty date: April 5, 2006
- Submitted: April 6, 2006
- Operation: Air carrier
- Aircraft: N8808H
- Make and model: Cndair CL6002B19
- Aircraft serial: 7808
- Aircraft time: 6,999 hours, 5,911 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

ON APPROACH RECEIVED FLAPS FAIL MESSAGE WHEN SELECTED DOWN.  QRH FOLLOWED UNEVENTFUL LANDING.  FLAP SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 98-20-01.
